Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 10 found articles
 
 
  Intermittency of Superpositions of Ornstein–Uhlenbeck Type Processes
 
 
Title: Intermittency of Superpositions of Ornstein–Uhlenbeck Type Processes
Author: Grahovac, Danijel
Leonenko, Nikolai N.
Sikorskii, Alla
Tešnjak, Irena
Appeared in: Journal of statistical physics
Paging: Volume 165 (2016) nr. 2 pages 390-408
Year: 2016
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands